# SDR FDEA202403220345

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,292 hours, 18,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Slide Test
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND R1 DOOR SLIDE TEST  LIGHT INOP WITH RELAMP UNSUCCESSFUL.  RELAMPED WITH 368 BLUBS OPS CKS GOOD.
